# SDR AALA202107121788

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 9,706 hours, 4,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR GIRT DOOR BRACKET IS BROKEN. REMOVED AND REPLACED FASTENERS IN GIRT DOOR BRACKET AS REQUIRED PER AARD 51-40-00-5.
